MAUDE Adverse Event Report: CAYENNE MEDICAL LOCK-STITCH PROCEDURE KIT; SUTURE KIT, NON-MEDICATED

CAYENNE MEDICAL LOCK-STITCH PROCEDURE KIT; SUTURE KIT, NON-MEDICATED
Catalog Number CM-9500
Medical Device Problem Codes Fracture (1260); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, then nitinol needle got stuck at the end of the suture passer at extended range and would not go back into the loading area.It was determined that needle fractured off inside passer.Needle tip had to be removed with pliers.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D2b.Device product code gab selected as ovn was not available.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: h2; h3; h6 the reported even is confirmed as the suture passer was returned with the pin broken.Needle broken is unconfirmed.Visual inspection shows that only the suture passer was returned.The lock-stitch and suture passer needle were not returned.Upon inspection of the suture passer it was noted that the trigger pin weld has broken.Other than some minor wear on the instrument, no other damage is noted.The bottom jaws are conforming to the print.For the needle, no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LOCK-STITCH PROCEDURE KIT
Common Device Name
SUTURE KIT, NON-MEDICATED
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key21630369
Report Number3006108336-2025-00008
Device Sequence Number20952187
Product Code GAB
UDI-Device Identifier00887868270376
UDI-Public(01)00887868270376(17)270521(10)66860671
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCM-9500
Device Lot Number66860671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: CM-9010GT.LOT: 435.
Patient SexFemale